You seem to be having hives (urticaria). Hives (medically known as urticaria) are red, itchy, raised areas of skin that appear in varying shapes and sizes. They have a tendency to change size rapidly and to move around, disappearing in one place and reappearing in other places, often in a matter of hours.
Many cases of hives are "idiopathic," meaning no cause is known. Others may be triggered by viral infections or medications. The next time,they appear,pls take non-sedating antihistamines such as Cetirizine(Zyrtec) or Loratadine(Claritin).Sedating antihistamines such as Chlorphenamine(Benadryl) is used at night to get urticaria control. Short courses of oral cortisone or steroids are taken for short periods (one to three days) to settle more severe symptoms.
You may take Vitamin C along with the prescribed treatment and apply calamine lotion on the hives.If the symptoms persist, then you can consult an immunologist. He may start with immunosuppressive drugs.
If the hives don’t go after 6 wks of treatment also, then it can be a case of chronic urticaria which needs further evaluation as it may be due to auto antibodies.
I hope that helps.Take care and pls do keep me posted on how you are doing.Kind regards.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.